Alert archive / New Jersey / Special Weather Statements in 2020

Special Weather Statement, NWS Philadelphia/Mount Holly

July 3, 2020Morris County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 3, 2020, 7:19 PM EDT for Morris County, New Jersey. It was in force for 26 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2020, 7:19 PM EDT (23:19 UTC)
Expired
Jul 3, 2020, 7:45 PM EDT
In force
26 min
Issued by
NWS Philadelphia/Mount Holly

County Morris County, NJ

The radar

The Philadelphia radar (KDIX), 106 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 7:30 PM EDTTSTM WND DMGMontville, NJWIRES DOWNED IN MONTVILLE. TIME ESTIMATED FROM RADAR.
Jul 3, 7:32 PM EDTTSTM WND DMGBoonton, NJSEVERAL REPORTS OF DOWNED TREES AND WIRES IN BOONTON. TIME ESTIMATED FROM RADAR.
Jul 3, 7:32 PM EDTTSTM WND DMGMountain Lakes, NJDOWNED TREE AND WIRES ON US-46 WESTBOUND AT CR-618. TIME ESTIMATED FROM RADAR.
Jul 3, 7:40 PM EDTTSTM WND DMGPine Brook, NJWIRES DOWNED IN PINE BROOK. TIME ESTIMATED FROM RADAR.
Jul 3, 7:42 PM EDTTSTM WND DMGHanover Twp, NJWIRES DOWNED IN HANOVER. TIME ESTIMATED FROM RADAR.
Jul 3, 7:49 PM EDTTSTM WND DMG2 Ene Morris Twp, NJA TREE WAS DOWNED ONTO A HOUSE ON COLUMBIA RD NEAR MORRISTOWN. TIME ESTIMATED FROM RADAR.
Jul 3, 7:50 PM EDTTSTM WND DMGFlorham Park, NJWIRES DOWN IN FLORHAM PARK. TIME ESTIMATED FROM RADAR.
Jul 3, 7:50 PM EDTTSTM WND DMGFlorham Park, NJSEVERAL DOWNED POWER LINES IN THE VICINITY OF BRIARWOOD AND RIDGEDALE IN FLORHAM PARK FROM STRONG WINDS. LIGHTNING ALSO DESTROYED A TRANSFORMER. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 11.3 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2020-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2020-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -39 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-180 J/kg
Mixed-layer LCL
1563 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-39 m²/s²
0-3 km storm-relative helicity
-27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

730 
WWUS81 KPHI 032319
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
719 PM EDT Fri Jul 3 2020

NJZ008-032345-
Morris-
719 PM EDT Fri Jul 3 2020

...A STRONG THUNDERSTORM WILL AFFECT EASTERN MORRIS COUNTY...

At 719 PM EDT, a strong thunderstorm was located over Kinnelon, or
near Pompton Lakes, moving southeast at 25 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Madison, Florham Park, East Hanover, Lincoln Park, Kinnelon, Chatham,
Boonton, Butler, Rockaway, Morris Plains, Mountain Lakes, Riverdale,
Parsippany, Pequannock Township, Lake Telemark, Green Pond, White
Meadow Lake and Hanover Township.

This includes the following highways...
 Interstate 80 in New Jersey between mile markers 37 and 49.
 Interstate 287 in New Jersey between mile markers 38 and 54.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4091 7433 4086 7432 4082 7434 4079 7437
      4076 7438 4075 7436 4072 7438 4101 7460
      4105 7445 4102 7443 4103 7442 4100 7430
      4097 7428 4092 7429 4090 7427
TIME...MOT...LOC 2319Z 325DEG 20KT 4099 7441 

$$

CMS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 3, 6:02 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jul 3, 6:02 PM EDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
602 PM EDT Fri Jul 3 2020

.SYNOPSIS...
A backdoor cold front will move across the area this evening
and overnight, then push to our south through Saturday. Another
backdoor front may move into the area Sunday into Monday, before
lifting back northward into Tuesday. A very warm and humid week
is expected next week as a southerly flow develops, although
there is the potential for a coastal low along the east coast
late next week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Evening Update...

Updated the grids a little early this evening to reflect ongoing
radar and other observational trends. Increased PoPs across much of
the north as satellite and radar show multiple complexes of
thunderstorms approaching the area. CAM guidance has been
essentially useless on this activity, particularly the complex over
eastern Pennsylvania, so am mainly just going by latest trends in
the obs at this point. See no obvious reason for this activity to
fall apart in the next hour or two. We really mixed out today in
terms of dew points towards the urban corridor, which is limiting
instability there. So tend to think activity will weaken, though
perhaps not altogether dissipate, as it approaches the PHL metro
later on, especially as daytime heating is lost. Also watching
storms moving down from the north out of New York, towards northern
NJ. A little more of a signal for this in the CAM guidance and
expect it will continue to drop down into the northern zones through
the evening before starting to weaken as daytime heating is lost.
Given upstream trends some storms could be strong to severe in the
northern and western zones the next few hours, with a primary threat
of damaging winds.

Otherwise, updated temps/dew points to reflect latest trends, mainly
bumping the temps up the next couple hours to reflect what remains a
very hot early evening across the area. Previous discussion
follows...

Hot day in progress with moderate amounts of humidity.
Scattered showers across the northern areas earlier have dried
up recently. More showers/tstms across the N will probably
drop/develop southward into our nrn counties by the evening and
then scatter around most areas before decreasing after sunset.
Locally heavy rains and some gusty winds are possible. Lows
tonight will only drop into the 70s for metro Philadelphia and
Delmarva. Other areas will fall into the mid/upper 60s. Winds
will become N to NE overnight. Patchy fog may develop in a few
areas where evening rains fall.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
Following the weak front that crosses the area Friday night,
drier and slightly cooler air will be across the area Saturday.
This will probably be the most comfortable day of the next
several with highs expected to remain in the 80s and dew points
mostly in the 60s, so overall conditions will not be that
oppressive. A minor vort max will drop south from nrn PA/srn NY
during the afternoon. It's possible that a couple sct showers
could develop, so we'll just keep the (mostly) slight chc pops
in the afternoon fcst for now.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
The long term period is forecast to be quite warm, with
building humidity each day. Each day through the extended is
forecast to be above normal. There is also a chance of rain each
day, but it will not be a washout by any means.

On Sunday, the warm up beings again as the first backdoor front
will be well to our south, before another approaches from the
north. There is not much moisture forecast, nor any strong short
wave/vorticity impulses expected, so Sunday is expected to be
precipitation free.

By Monday, a second backdoor front approaches from the north, while
moisture increases, along with a couple of short waves/vorticity
impulses that may clip our northern areas. This could lead to a few
scattered or isolated showers and thunderstorms during the afternoon.

By Tuesday, the backdoor front will move well to our north, and
steady return flow will develop for Tuesday through at least
Wednesday. This will keep warm temperatures across the area, but
also lead to increasing humidity. Multiple short
waves/vorticity impulses will move across the area for Tuesday-
Wednesday, and will combine with an increase in moisture and
lead to higher chances of showers and thunderstorms.

Questions return for the end of the week however. The ECMWF and
Canadian show a coastal low moving northward along the east
coast, while the GFS dissipates the low across the southeast
states, but does push moisture across the Mid-Atlantic states.
There will continue to be an enhanced chance for rain for
Thursday through Friday.

&&

.AVIATION /22Z FRIDAY THROUGH WEDNESDAY/...
.Tonight...VFR early with sct showers and a few tstms. VCTS/VCSH in
the TAFS presently to account for the activity. AMDS expected
if/when tstms threaten a TAF site. Winds mostly NW to N into the
evening. Later tonight, low clouds will develop/arrive with mostly
MVFR CIGS expected. Medium confid.

.Saturday...MVFR early then slowly diminishing CIGS with VFR in most
areas (except coastal areas) by noon. NE to E winds 5 to 10 knots
mostly. Medium confid.

Outlook...

Saturday night-Sunday night...Generally VFR expected.

Monday-Wednesday...Mostly VFR. A chance of showers and
thunderstorms each afternoon and evening which may temporarily
lead to lower conditions.

&&

.MARINE...
Winds and seas will remain below SCA conditions tonight and
Saturday. The only weather hazard would be any scattered
thunderstorm that develops or moves across the area. Winds and
seas will be higher in any tstm. The activity is expected to be
sct at best late this afternoon and early tonight. Winds will
turn onshore tonight and remain E or NE into Saturday.

OUTLOOK...

Saturday night-Wednesday...Conditions expected to remain below
advisory levels through the period, although winds could gust around
20 knots at times. There is a chance of showers and
thunderstorms during the late afternoon and evening Monday-
Wednesday.

Rip currents...

Today... Low
Tomorrow...Low to moderate.

&&

.TIDES/COASTAL FLOODING...
Astronomical high tide levels will continue to rise as there
will be a full moon this weekend. The evening high tides are
over a foot higher than those in the morning.

Have issued a coastal flood advisory for the Atlantic coast and
the Delaware Bay as the latest guidance suggests water levels
will just barely get to advisory levels with this evening's high
tide. The wind has not yet shifted to onshore, but should
within the next few hours.

Continued northeasterly and easterly flow could result in
additional coastal flooding with the high tide cycles Saturday
and Sunday evening in the same areas, though confidence is low
at this time, so will hold off on extending the advisory for
now.

For tidal portions of the Delaware River, at this point it
looks like water levels will stay below advisory criteria, but
will monitor the levels in the Delaware Bay closely this evening
to see if it needs to be expanded.

Tidal flooding is not expected on the upper eastern shore of
Chesapeake Bay.

&&

.EQUIPMENT...
The NOAA Weather Radio All Hazards broadcast from Hibernia
Park, PA (WNG704) remains off the air until further notice due
to damage to the antenna during the June 3 Derecho.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...Coastal Flood Advisory until midnight EDT tonight for
     NJZ012>014-020>027.
DE...Coastal Flood Advisory until midnight EDT tonight for
     DEZ002>004.
MD...None.
MARINE...None.

&&

Synopsis...Robertson
Near Term...O'Brien/O'Hara
Short Term...O'Hara
Long Term...Robertson
Aviation...O'Hara/Robertson
Marine...MPS/O'Hara/Robertson
Tides/Coastal Flooding...
Equipment...WFO PHI
Hazardous weather outlook, Jul 3, 3:49 PM EDT, 3 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
349 PM EDT Fri Jul 3 2020

DEZ001-MDZ008-012-015-019-020-NJZ001-007>010-015>019-PAZ054-055-
060>062-070-071-101>106-042000-
New Castle-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex-Warren-
Morris-Hunterdon-Somerset-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
349 PM EDT Fri Jul 3 2020

This Hazardous Weather Outlook is for northern Delaware, northeast
Maryland, central New Jersey, northern New Jersey, northwest New
Jersey, southern New Jersey, east central Pennsylvania, northeast
Pennsylvania and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002>004-NJZ012>014-020>027-042000-
Kent-Inland Sussex-Delaware Beaches-Middlesex-Western Monmouth-
Eastern Monmouth-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-
349 PM EDT Fri Jul 3 2020

...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO
MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, central New Jersey, northern New Jersey and southern New
Jersey.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Additional minor coastal flooding is possible with the evening high
tide cycles on Saturday and Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-042000-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
349 PM EDT Fri Jul 3 2020

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 3, 5:40 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
540 PM EDT Fri Jul 3 2020

PAZ054-032215-
Carbon-
540 PM EDT Fri Jul 3 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CARBON COUNTY...

At 540 PM EDT, a strong thunderstorm was located over Freeland, or 8
miles northeast of Hazleton, moving southeast at 25 mph.

Wind gusts up to 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Lehighton, Jim Thorpe, Nesquehoning, Weatherly, New Mahoning,
Beltzville State Park, Lansford, Summit Hill, Beaver Meadows,
Parryville, Weissport, Weissport East and Tresckow.

This includes the following highways...
 Northeast Extension between mile markers 75 and 85.
 Interstate 80 in Pennsylvania between mile markers 277 and 278.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4089 7556 4076 7580 4082 7590 4092 7598
      4098 7582 4098 7580 4101 7573 4103 7574
      4105 7577 4108 7577
TIME...MOT...LOC 2140Z 324DEG 23KT 4105 7588

SFJ
Special weather statement, Jul 3, 6:09 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
609 PM EDT Fri Jul 3 2020

PAZ054-055-060>062-032245-
Lehigh-Monroe-Northampton-Berks-Carbon-
609 PM EDT Fri Jul 3 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL BERKS...
LEHIGH...CARBON...SOUTHWESTERN MONROE AND SOUTHWESTERN NORTHAMPTON
COUNTIES...

At 609 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Christmans to Port Carbon. Movement
was southeast at 30 mph.

Wind gusts up to 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
Allentown, Reading, Easton, Lehighton, Bethlehem, Emmaus, Wyomissing,
Northampton, Wilson, Hellertown, Nazareth, Palmerton, Kutztown, Jim
Thorpe, Hamburg, Slatington, Fleetwood, Sinking Spring, Laureldale
and Nesquehoning.

This includes the following highways...
 Northeast Extension between mile markers 50 and 97.
 Interstate 78 in Pennsylvania between mile markers 21 and 68, and
between mile markers 71 and 76.
 Interstate 80 in Pennsylvania between mile markers 277 and 286.
 Interstate 176 in Pennsylvania between mile markers 10 and 11.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4058 7605 4057 7602 4065 7598 4070 7583
      4074 7576 4083 7590 4091 7599 4101 7573
      4103 7574 4105 7577 4109 7577 4113 7567
      4112 7564 4066 7521 4025 7596 4053 7620
TIME...MOT...LOC 2209Z 323DEG 28KT 4097 7571 4071 7615

SFJ
Special weather statement, Jul 3, 6:38 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
638 PM EDT Fri Jul 3 2020

PAZ054-055-060>062-032315-
Lehigh-Monroe-Northampton-Berks-Carbon-
638 PM EDT Fri Jul 3 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BERKS...LEHIGH...
SOUTHEASTERN CARBON...SOUTHWESTERN MONROE AND NORTHAMPTON COUNTIES...

At 637 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Danielsville to near Friedensburg.
Movement was southeast at 30 mph.

Wind gusts up to 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
Allentown, Reading, Easton, Lehighton, Bethlehem, Forks, Emmaus,
Wyomissing, Northampton, Wilson, Hellertown, Nazareth, Palmerton,
Kutztown, Jim Thorpe, Hamburg, Slatington, Fleetwood, Sinking Spring
and Laureldale.

This includes the following highways...
 Northeast Extension between mile markers 49 and 82.
 Interstate 78 in Pennsylvania between mile markers 12 and 76.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4052 7625 4058 7605 4057 7602 4065 7598
      4074 7576 4081 7587 4096 7556 4073 7518
      4070 7520 4068 7517 4065 7520 4062 7519
      4054 7533 4027 7607 4050 7639
TIME...MOT...LOC 2237Z 312DEG 25KT 4083 7554 4056 7630

SFJ
Special weather statement, Jul 3, 7:15 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
715 PM EDT Fri Jul 3 2020

NJZ007-009-PAZ060>062-103-105-032345-
Hunterdon-Warren-Upper Bucks-Lehigh-Western
Montgomery-Northampton-Berks-
715 PM EDT Fri Jul 3 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL HUNTERDON...
SOUTHWESTERN WARREN...EAST CENTRAL BERKS...SOUTHEASTERN LEHIGH...
NORTHWESTERN MONTGOMERY...NORTHWESTERN BUCKS AND NORTHAMPTON
COUNTIES...

At 715 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Belfast to near Laureldale. Movement was
southeast at 25 mph.

Wind gusts up to 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Allentown, Easton, Bethlehem, Pottstown, Forks, Emmaus, Northampton,
Quakertown, Perkasie, Wilson, Hellertown, Nazareth, Kutztown,
Fleetwood, High Bridge, Pen Argyl, East Greenville, Clinton, Bath and
Harmony.

This includes the following highways...
 Northeast Extension between mile markers 35 and 60.
 Interstate 78 in Pennsylvania between mile markers 48 and 76.
 Interstate 78 in New Jersey between mile markers 0 and 19.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4087 7524 4066 7483 4019 7555 4021 7556
      4020 7558 4024 7560 4023 7560 4024 7564
      4042 7591
TIME...MOT...LOC 2315Z 320DEG 21KT 4077 7526 4039 7582

SFJ
Special weather statement, Jul 3, 7:19 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
719 PM EDT Fri Jul 3 2020

NJZ008-032345-
Morris-
719 PM EDT Fri Jul 3 2020

...A STRONG THUNDERSTORM WILL AFFECT EASTERN MORRIS COUNTY...

At 719 PM EDT, a strong thunderstorm was located over Kinnelon, or
near Pompton Lakes, moving southeast at 25 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Madison, Florham Park, East Hanover, Lincoln Park, Kinnelon, Chatham,
Boonton, Butler, Rockaway, Morris Plains, Mountain Lakes, Riverdale,
Parsippany, Pequannock Township, Lake Telemark, Green Pond, White
Meadow Lake and Hanover Township.

This includes the following highways...
 Interstate 80 in New Jersey between mile markers 37 and 49.
 Interstate 287 in New Jersey between mile markers 38 and 54.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4091 7433 4086 7432 4082 7434 4079 7437
      4076 7438 4075 7436 4072 7438 4101 7460
      4105 7445 4102 7443 4103 7442 4100 7430
      4097 7428 4092 7429 4090 7427
TIME...MOT...LOC 2319Z 325DEG 20KT 4099 7441

CMS
Local storm report, Jul 3, 7:19 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
719 PM EDT FRI JUL 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     TSTM WND DMG     1 NE SUSSEX             41.22N 74.59W
07/03/2020                   SUSSEX             NJ   DEPT OF HIGHWAYS

            DOWNED TREE ON NJ-284 SOUTHBOUND NEAR LAYTON
            RD. LANE RESTRICTIONS WERE PUT IN PLACE.
            TIME ESTIMATED FROM RADAR.

&&

JEO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 12:19 PM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more12 hr
Jul 3, 6:35 PM EDTSevere Thunderstorm WarningPHISussex40 min
Jul 3, 7:30 PM EDTAreal Flood AdvisoryPHIMorris, Sussex105 min
Jul 3, 7:32 PM EDTSevere Thunderstorm WarningPHIMorris28 min
Jul 3, 7:41 PM EDTSevere Thunderstorm WarningPHIMorris, Somerset34 min
Jul 3, 7:45 PM EDTSpecial Weather StatementPHIHunterdon, Somerset30 min
Jul 3, 5:40 PM EDTSpecial Weather StatementPHICarbon35 min
Jul 3, 6:09 PM EDTSpecial Weather StatementPHIBerks, Carbon, Lehigh, Northampton36 min
Jul 3, 6:38 PM EDTSpecial Weather StatementPHIBerks, Lehigh, Northampton37 min
Jul 3, 6:49 PM EDTSevere Thunderstorm WarningPHIBerks41 min
Jul 3, 6:59 PM EDTAreal Flood AdvisoryPHIBerks, Lehigh117 min
Jul 3, 7:15 PM EDTSpecial Weather StatementPHILehigh, Northampton30 min
Jul 3, 7:22 PM EDTSpecial Weather StatementPHIBerks23 min
Jul 3, 7:46 PM EDTSpecial Weather StatementPHIBerks44 min

Nearby

Special Weather Statements in New Jersey, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.